# SDR SWAA2020042032529

- Difficulty date: March 17, 2020
- Submitted: April 20, 2020
- Operation: Air carrier
- Aircraft: N926WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36629
- Aircraft time: 40,878 hours, 24,621 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE ON FUSELAGE SKIN BS500C+9 BL0 UNDER ACCESS PANEL 191D. MARKED / REPAIRED PER: EA 20-153-00179 REV IR AND ATS ER 20-02254 REV IR
